Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have stomach flutters, frequent urination, vomiting and irregular periods. Suggestions?

Hi. I came on my cycle on the 16th of December to the 26 Then I can on again on the 5 of january and went off on the 14th Then came on again on the 27th of Januaryand went off 2 days later. As of right now I haven t came on again but I ve been having stomach flutters, peeing alot, and throwing up. can you tell me what wrong
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hi Latoyiapage,
Thanks for writing your query.

The duration of your menstural cycle is not normal.
You should get yourself examined and investigated by a gynaecologist.

Incresed frequency of urine with vomitting can be due to Urinary Tract Infection(UTI).
You should drink lots of water.
Also get following investigations done:-
1. Urine examination.
2. Complete Blood Count(CBC).
3. Ultrasound abdomen.

You can take Omeprazole 20 mg along with Domperidone 10 mg once a day for relief from vomitting.
If the symptoms persists, get yourself examined clinically.

I hope this is helpful to you.
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor